# SDR AALA20130801004

- Difficulty date: August 1, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- Aircraft time: 71,819 hours, 37,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT EMERGENCY LIGHTS ABOVE CATWALK INOPERATIVE.  RESEATED & SECURED BATTERIES IN BATTERY PACK LOCATED IN RT AFT LAVATORY.  OPERATIONS CHECKED NORMAL.
